MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Hess M, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Guzzetti D. On the Logarithmic Asymptotics of the Sixth Painleve\' Equation (Summer 2007). J.Phys.A: Math.Theor. 41,(2008), 205201-205247 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6521
Roberto F, Iandoli F. Long time existence for fully nonlinear NLS with small Cauchy data on the circle.; 2018.
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Mola A, Bordonaro G, Hajj MR. Low-Frequency Variations of Force Coefficients on Square Cylinders with Sharp and Rounded Corners. Journal of Structural Engineering [Internet]. 2009 ;135:828–835. Available from: https://doi.org/10.1061/(asce)st.1943-541x.0000034
Dell'Antonio G, Michelangeli A, Scandone R, Yajima K. Lp-Boundedness of Wave Operators for the Three-Dimensional Multi-Centre Point Interaction. Annales Henri Poincaré [Internet]. 2018 ;19:283–322. Available from: https://doi.org/10.1007/s00023-017-0628-4
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Xianlong G, Rizzi M, Polini M, Fazio R, Tosi MP, Campo VLJ, Capelle K. Luther-Emery Phase and Atomic-Density Waves in a Trapped Fermion Gas. Phys. Rev. Lett. 98 (2007) 030404 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2056
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
M
Cacace S, Chambolle A, DeSimone A, Fedeli L. Macroscopic contact angle and liquid drops on rough solid surfaces via homogenization and numerical simulations. ESAIM: Mathematical Modelling and Numerical Analysis. 2013 ;47:837–858.
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
Lewicka M, Mora MG, Pakzad MR. The matching property of infinitesimal isometries on elliptic surfaces and elasticity on thin shells. Archive for Rational Mechanics and Analysis 200 (2011) 1023-1050 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3392
Saracco A, Saracco G. Matematica ed elezioni, paradossi e problemi elettorali. Mat. Cult. Soc. Riv. Unione Mat. Ital. (I). 2020 ;5:17–31.
De Luca M, DeSimone A. Mathematical and numerical modeling of liquid crystal elastomer phase transition and deformation. Materials Research Society Symposium Proceedings. Volume 1403, 2012, Pages 125-130 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7020
Cicconofri G. Mathematical Models of Locomotion: Legged Crawling, Snake-like Motility, and Flagellar Swimming. 2015 .
Caianiello ER, Landi G. Maximal acceleration and Sakharov's limiting temperature. Lett. Nuovo Cim. 42 (1985) 70-72 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/372
Bertola M, Tovbis A. Maximal amplitudes of finite-gap solutions for the focusing Nonlinear Schrödinger Equation. Comm. Math. Phys. [Internet]. 2017 ;354:525–547. Available from: http://dx.doi.org/10.1007/s00220-017-2895-9
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642

Pages

Sign in